# SDR UALA2013060603920

- Difficulty date: June 5, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 53,286 hours, 14,069 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bulged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACFT WALK AROUND, FOUND ON RT ENGINE BLADE NR 2 BULGED .5" LONG BY .0937" DEEP ON THE L/E.  BULGE IS LOCATED 6 INCHES FROM ROOT OF THE BLADE. PERFORMED BLENDING OF NR 2 BLADE DAMAGE IAW AMM.
